# SDR 2017FA0000643

- Difficulty date: December 14, 2017
- Submitted: December 14, 2017
- Operation: General aviation
- Aircraft: N680G
- Make and model: Cessna 680CE
- Aircraft serial: 6800280
- Aircraft time: 3,535 hours, 3,066 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 69480014
- Condition: Damaged
- Location: Wow
- Part time: 3,535 hours, 3,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE CREW REPORTED AN ECAS MESSAGE OF A WOW (WEIGHT ON WHEELS)MISCOMPARE. UPON SELECTING THE LANDING GEAR DOWN ON APPROACH THE MESSAGE CLEARED AND A NORMAL LANDING WAS ACCOMPLISHED.  MAINTENANCE DISCOVERED THAT THE NOSE LANDING GEAR WIRING HARNESS HAD TWO BROKEN WIRES IN THE BUNDLE NEAR THE FLEXING POINT.  HARNESS WAS REPLACED AND OPS CHECKED NORMAL.
